new here with a topamax question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lillteoleme
New Member


Date Joined Feb 2008
Total Posts : 1
   Posted 2/26/2008 6:14 PM (GMT -7)   
Hi,
Ihave been taking topamax for about a month i am now at my max dose of 100 mg a day 50mg in the am and 50mg at night. I have the tingling in my hands and feet which I can tolerate. I cant drink soda again its tolerable. I am scared of the memory and cognitive loss. I am irritable and go from sad to angry. I have lately been getting these little headaches and I have these auras I dont even know if i can call them auras since with my migraines i have never had the auras these are like shadows i see only at night. and i feel pressure in my eyes not all the time. I am seeing a neurologist in 4 weeks for the first time, my gp put me on the topo for my migraines. I have suffered for years with them mainly around the time i get my period. I dont know if the topo works yet but these side effects scare me is there anyone out there that has had the same side effects as me??? I have not lost any weight although I have lost my appetite for food i drink tons of water and juice and lost my sweet tooth now everything tastes too sweet to me. uggh please help. you can email me at sweetpeas317@aol.com Thank you I am so glad for these forums.

~Liz
Regular Member


Date Joined Oct 2007
Total Posts : 120
   Posted 3/12/2008 4:22 PM (GMT -7)   
Hello Lillteoleme,
 
I never had any side effects when I was taking Topomax, but there are many people on here who have had the same ones you are experiencing.  Just make sure that you let your doctor know about the side effects.  If the Topomax does help, you can always try to wait out the side effects and see if they go away after time.  You can also chose whether you'd rather deal with the side effects or with the migraines; it's your choice.  If you do get off from the Topomax, there is always the chance that there is something else out there that will help you.  I hope your new neurologist can help you.
 
Best wishes,
~Liz
Dx: Chronic Daily Migraines & Chronic Depression
 
PRN meds: Tylonal #3 and Tramadol

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 13, 2017 2:05 PM (GMT -7)
There are a total of 2,904,972 posts in 318,817 threads.
View Active Threads


Who's Online
This forum has 158187 registered members. Please welcome our newest member, Zenfinity.
372 Guest(s), 9 Registered Member(s) are currently online.  Details
RedLabel, Sophalex83, JNF, Kat1000, Jamie1970, Maverick6981, HopeNheal, dbell, FLBeachgal